F. J. Almgren and E. H. Lieb, Singularities of energy minimizing maps from the ball to the sphere: examples, counterexamples, and bounds, Ann. of Math, vol.128, pp.483-530, 1988.

J. Ball, Liquid crystals and their defects, Mathematical thermodynamics of complex fluids, pp.1-46, 2017.

J. Ball and A. Zarnescu, Orientability and energy minimization in liquid crystal models, Arch. Ration. Mech. Anal, vol.202, pp.493-535, 2011.

R. Benedetti, R. Frigerio, and R. Ghiloni, The topology of Helmholtz domains, Expo. Math, vol.30, pp.319-375, 2012.

F. Bethuel, H. Brezis, and F. , Hélein : Asymptotics for the minimization of a Ginzburg-Landau functional, Calc. Var. Partial Differential Equations, vol.1, pp.123-148, 1993.

R. Bott and L. Tu, Differential forms in algebraic topology. Graduate Texts in Mathematics, vol.82, 1982.

, A. Braides : ?-convergence for beginners. Oxford Lecture Series in Mathematics and its Applications, vol.22, 2002.

H. Brezis, J. M. Coron, and E. H. Lieb, Harmonic maps with defects, Comm. Math. Phys, vol.107, pp.649-705, 1986.

G. Canevari, Biaxiality in the asymptotic analysis of a 2D Landau-de Gennes model for liquid crystals, ESAIM Control Optim. Calc. Var, vol.21, pp.101-137, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00925887

S. Y. Chang, L. Wang, and P. Yang, Regularity of harmonic maps, Comm. Pure Appl. Math, vol.52, pp.1099-1111, 1999.

Y. M. Chen and M. , Struwe : Existence and partial regularity results for the heat flow for harmonic maps, Math. Z, vol.201, pp.83-103, 1989.

A. Contreras and X. Lamy, Biaxial escape in nematics at low temperature, J. Funct. Anal, vol.272, pp.3987-3997, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01591033

P. G. De-gennes and J. , Prost : The Physics of Liquid Crystals, International Series of Monographs on Physics, vol.83, 1993.

G. De-luca and A. D. Rey, Point and ring defects in nematics under capillary confinement, J. Chem. Phys, vol.127, p.104902, 2007.

F. Dipasquale, V. Millot, and A. , Pisante : Torus-like solutions for the Landau-De Gennes model. Part II: Topology of S1-equivariant minimizers

F. Dipasquale, V. Millot, and A. , Pisante : Torus-like solutions for the Landau-De Gennes model

L. Evans, Partial regularity for stationary harmonic maps into spheres, Arch. Rat. Mech. Anal, vol.116, pp.101-113, 1991.

E. C. Gartland, Scaling and limits of Landau-de Gennes models for liquid crystals: a comment on some recent analytical papers, Math. Model. Anal, vol.23, pp.414-432, 2018.

E. C. Gartland and S. Mkaddem, Fine structure of defects in radial nematic droplets, Phys. Rev. E, vol.62, pp.6694-6705, 2000.

E. C. Gartland and S. Mkaddem, Instability of radial hedgehog configurations in nematic liquid crystals under Landau-de Gennes free-energy models, Phys. Rev. E, vol.59, pp.563-567, 1999.

M. Giaquinta and L. Martinazzi, An introduction to the regularity theory for elliptic systems harmonic maps and minimal graphs, Lecture Notes. Scuola Normale Superiore di Pisa (New Series) 11, Edizioni della Normale, 2012.

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order. Classics in Mathematics, 2001.

E. Giusti, Direct methods in the calculus of variations, 2003.

Q. Han and F. H. Lin, Elliptic partial differential equations, Courant Lecture Notes in Mathematics, vol.1, 1997.

J. Heinonen, T. Kilpeläinen, and O. Martio, Nonlinear potential theory of degenerate elliptic equations, 2006.

F. Hélein, Régularité des applications faiblement harmoniques entre une surface et une variété riemannienne, C. R. Acad. Sci. Paris Sér. I Math, vol.312, pp.591-596, 1991.

D. Henao, A. Majumdar, and A. Pisante, Uniaxial versus biaxial character of nematic equilibria in three dimensions, Calc. Var. Partial Differential Equations, vol.56, p.pp, 2017.

R. Hardt and F. H. Lin, Mappings minimizing the L p norm of the gradient, Comm. Pure Appl. Math, vol.40, pp.555-588, 1987.

R. Ignat, L. Nguyen, V. Slastikov, and A. , Zarnescu: Stability of the melting hedgehog in the Landau-de Gennes theory of nematic liquid crystals, Arch. Ration. Mech. Anal, vol.215, pp.633-673, 2015.

R. Ignat, L. Nguyen, V. Slastikov, and A. Zarnescu, Uniqueness results for an ODE related to a generalized Ginzburg-Landau model for liquid crystals, SIAM J. Math. Anal, vol.46, pp.3390-3425, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01673414

M. Kleman, Defects in liquid crystals. Reports on Progress in Physiscs, vol.52, 1989.

S. Kralj, E. G. Virga, and S. Zumer, Biaxial torus around nematic point defects, Phys. Rev. E, vol.60, pp.1858-1866, 1999.

S. Kralj and E. G. Virga, Universal fine structure of nematic hedgehogs, J. Phys. A, vol.34, pp.829-838, 2001.

X. Lamy, Uniaxial symmetry in nematic liquid crystals, Ann. Inst. H. Poincaré Anal. Non Linéaire, vol.32, pp.1125-1144, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00948000

, Defects in Liquid Crystals: Computer Simulations, Theory and Experiments. Nato Science Series II. Proceedings of the Nato advanced research workshop, 2000.

L. Lemaire, Applications harmoniques de surfaces Riemanniennes, J. Differential Geometry, vol.13, pp.51-78, 1978.

F. H. Lin and C. Y. Wang, Stable Stationary Harmonic Maps to Spheres, Acta Math. Sin. (Engl. Ser.), vol.22, pp.319-330, 2006.

F. H. Lin and C. Y. Wang, The analysis of harmonic maps and their heat flows, 2008.

S. Lojasiewicz, Une propriété topologique des sous-ensembles analytiques réels. LesÉquations aux Dérivées Partielles, pp.87-89, 1962.

S. Luckhaus, Partial Hölder Continuity for Minima of Certain Energies among Maps into a Riemannian Manifold, Indiana Univ. Math. J, vol.37, pp.349-367, 1988.

I. F. Lyuksyutov, Topological instability of singularities at small distances in nematics, Zh. Eksp. Teor. Fiz, vol.75, pp.358-360, 1978.

F. Maggi, Sets of finite perimeter and geometric variational problems, An introduction to Geometric Measure Theory, Cambridge Studies in Adavanced Mathematics, vol.135, 2012.

A. Majumdar, The radial-hedgehog solution in Landau-de Gennes theory for nematic liquid crystals. European, J. Appl. Math, vol.23, pp.61-97, 2012.

A. Majumdar and A. Zarnescu, Landau -De Gennes Theory of Nematic Liquid Crystals: the Oseen-Frank Limit and Beyond, Arch. Rational Mech. Anal, vol.196, pp.227-280, 2010.

N. J. Mottram and C. J. Newton, Introduction to Q-tensor theory

C. B. Morrey, Multiple integrals in the calculus of variations, 1966.

R. Moser, Partial Regularity for Harmonic Maps and Related Problems, 2005.

G. Panati and A. , Pisante : Bloch Bundles, Marzari-Vanderbilt Functional and Maximally Localized Wannier Functions, Comm. Math. Phys, vol.322, pp.835-875, 2013.

E. Penzenstadler and H. , Trebin : Fine structure of point defects and soliton decay in nematic liquid crystals, J. Phys. France, vol.50, pp.1027-1040, 1989.

J. Qing, Boundary regularity of weakly harmonic maps from surfaces, J. Funct. Anal, vol.114, pp.458-466, 1993.

T. Rivière, Everywhere discontinuous harmonic maps into spheres, Acta Math, vol.175, pp.197-226, 1995.

T. Rivière and M. , Struwe : Partial regularity for harmonic maps and related problems, Comm. Pure Appl. Math, vol.61, pp.451-463, 2008.

C. Scheven, Variational harmonic maps with general boundary conditions: Boundary regularity, Calc. Var. Partial Differential Equations, vol.4, pp.409-429, 2006.

R. Schoen, Analytic aspects of the harmonic map problem, Seminar on nonlinear partial differential equations, vol.2, pp.321-358, 1983.

R. Schoen and K. , Uhlenbeck : A regularity theory for harmonic maps, J. Diff. Geom, vol.17, pp.307-335, 1982.

R. Schoen and K. , Uhlenbeck : Boundary regularity and the Dirichlet problem for harmonic maps, J. Diff. Geom, vol.18, pp.253-268, 1983.

R. Schoen and K. , Uhlenbeck : Regularity of minimizing harmonic maps into the sphere, Invent. Math, vol.78, pp.89-100, 1984.

L. Simon, Theorems on Regularity and Singularity of Energy Minimizing Maps. Lectures in Mathematics: ETH Zürich. Birkhäuser Basel, 2012.

J. Soucek and V. , Soucek : Morse-Sard theorem for real-analytic functions, Comment. Math. Univ. Carolin, vol.13, pp.45-51, 1972.

S. G. Staples, Lp-averaging domains and the Poincaré inequality, Ann. Acad. Sci. Fenn. Ser. A I Math, vol.14, pp.103-127, 1989.

E. G. Virga, Dipartimento di Matematica, Sapienza Università di Roma, P.le Aldo Moro 5, 00185 Roma, Italy E-mail address: dipasquale@mat.uniroma1.it LAMA, Variational theories for liquid crystals, vol.8, 1995.

S. Dipartimento-di-matematica, P. Università-di-roma, and A. Le, , vol.5